# SDR SIMA20131224002

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 23,270 hours, 19,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXIT & FRONT RT BULKHEAD EMERGENCY LIGHTS INOPERATIVE.  R & R LT EXIT & FRONT RT BULKHEAD EMERGENCY LIGHTS IAW AMM 33-50-13, OPERATIONS CHECKED GOOD.
